# SDR SCNA98024

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt Buckle
- Part number: 96003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BELT BUCKLE REJECTED AT SHOP VISIT.  LOCKING MECHANISM NOT WORKING/DAMAGED.  REPLACED BUCKLE.
